Accompanying spaces to a linear two-dimensional space of continuous functions with a continuous first derivative
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 21 (1982) no. 1, pp. 43-61
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1982_21_1_a4,
author = {Kojeck\'a, Jitka},
title = {Accompanying spaces to a linear two-dimensional space of continuous functions with a continuous first derivative},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {43--61},
year = {1982},
volume = {21},
number = {1},
mrnumber = {0702607},
zbl = {0534.34037},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1982_21_1_a4/}
}
TY - JOUR AU - Kojecká, Jitka TI - Accompanying spaces to a linear two-dimensional space of continuous functions with a continuous first derivative JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1982 SP - 43 EP - 61 VL - 21 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1982_21_1_a4/ LA - en ID - AUPO_1982_21_1_a4 ER -
%0 Journal Article %A Kojecká, Jitka %T Accompanying spaces to a linear two-dimensional space of continuous functions with a continuous first derivative %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1982 %P 43-61 %V 21 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1982_21_1_a4/ %G en %F AUPO_1982_21_1_a4
Kojecká, Jitka. Accompanying spaces to a linear two-dimensional space of continuous functions with a continuous first derivative. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 21 (1982) no. 1, pp. 43-61. http://geodesic.mathdoc.fr/item/AUPO_1982_21_1_a4/